My husband, age 49, has a long medical history and I doubt anyone out there has one that mirrors it, but I am at my wits end. I will try to summarize.
He is a farmer and got chemical poisoning about 15 years ago. Damaged / destroyed nasal cilia. Chronic sinus infections to this day. Allergy tested - took allergy shots for years. No longer helping and has been switched to cortisone injections every 3 months. Had sinus surgery several years ago to remove nasal polyps and clean out sinuses. Returned recently for help, but all looked good. Irrigates sinuses with neti pot or water pik attachment. Sleeps with humidifier.
In addition to continued chronic sinus infections, he complains of chronic fatigue, "hollow head" feeling, hip and leg pain. He appears increasingly foggy and detached to me. Memory and "focusing" issues.
He continues to work, but seems to have lost interest in everything else. Almost seems to be giving up.
He has high blood pressure (runs in the family) which is well controlled with Veralan. He also takes Singulair, Propecia, and an occasional Levitra. Also uses Xanax occasionally to relax and sleep. He says he doesn't sleep well, but I see him sleeping more and have a hard time waking him for work in the mornings. I can't really judge the quality of sleep he is getting, as I have my own sleep problems - sleep apnea and narcolepsy. I do however notice that he of course snores more when having sinus problems. He refuses to go for a sleep study as he feels that it hasn't helped my problems much. Yes, he needs to lose a little weight and enjoys working out, but just hasn't felt like it in awhile. Gets temporary relief of most symptoms by soaking in hot bath for long periods.
Any advice or insight would be greatly appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?